Cart (Loading....) | Create Account
Close category search window
 

Constraints on belief functions imposed by fuzzy random variables: Some technical remarks on Romer-Kandel

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Kratschmer, V. ; Lehrstuhl fur Stat. und Okonometrie, Saarlandes Univ., Saarbrucken, Germany

C. Romer and A. Kandel (1995) investigated a new approach of fuzzy data analysis combining Dempster-Shafer theory and fuzzy set theory. Especially, belief measures are derived from fuzzy random variables but proved incompletely. This paper offers a completion using topological properties induced by the Hausdorff metric which is defined on the space of closed intervals of the real numbers. Moreover little corrections of some other assertions in the paper of Romer-Kandel are presented

Published in:

Systems, Man, and Cybernetics, Part B: Cybernetics, IEEE Transactions on  (Volume:28 ,  Issue: 6 )

Date of Publication:

Dec 1998

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.